Still poorly and still in a flare....

Good heavens above i still feel rough. Still have the delhi belly as well and after a accident this morning i will be going back to bed shortly.I have no fight left in me.xxxx

24 Replies

oldestnewest
  • I'm currently taking 50ml of methotrexate 0.8 (injections) and plaquenil 200mg twice a day, and folic acid every day. And I'm on a 21 day 4mg of steroids. There are days that the pain is unbearable!

  • That’s a lot I’m takin 0.4 20mg weekly. I wouldn’t be able to increase any further. I’m always nauseas and have increased fatigue for a day or 2 after the week injection

  • I understand about being tired and fatigue! I have flare-ups, like Lupus. I was approved through my insurance for long-term remittance, so I won't lose my job.

  • I am so uncomfortable when I lie in bed I have been in agony with my shoulders now my neck over the past 3 days my fight is also going. Trying to get an appointment with the doctor can’t get through. I have had RA since 2013 I am on The usual drugs but tried missing them for three weeks never again !! Hope you feel better soon.

  • The last few weeks I have found it uncomfortable to sleep my shoulders are really painful when I lay on my side

  • My spouse keeps asking me how am I feeling. All I can say is that I Hurt!!!!!

  • Girl, me too! I emailed my boss around 4pm, to inform her that I will not be in tomorrow morning. I'm sitting on the couch as we speak! Shoulders, hips, neck, and my arms are killing me!

  • At least I am not on my own with the pain I too am sitting on the couch with nothing on my mind except pain .

  • Amen!!! I feel you.. I hope you find a good RA Doctor.

  • I feel for you all I've just had a hip replacement because my op was cancelled four times

    I couldn't take my r.a meds so am now suffering.

  • Oh dear Sylvia 😔 Please do rest up as much as possible. I know it can be frustrating for you, having to limit yourself even more in what you can do. But you must rest. You have the help & support of your family, & also support from us lot.

    In other words STOP WHAT YOUR DOING ✋

    Take care x

  • It is so nice(maybe not the right word,but you get what i am trying say) that i am not alone. We must all vow to keep resting,instead of keep dancing(from strictly) we should keep saying keep resting. My love to you all and hugs and lets all hope these nasty horrible things go away.xxxxx

  • Just got back from the Doctors it was a good job my husband was home I could not have driven. Now on steroids for a week. Take care everyone Sylvia is right we must rest more x

  • Love and gentle hugs to you all ❤️

  • Yes, rest everyone. And prayers to us all that we all start to feel better!

  • Look after your self Mrs. I hope your feeling somewhat better very soon.

    Philip xx

  • Oh no Sylvi that is the last thing you need. I'm fighting being sick all the time. Take care. xx

  • Thank you all very much for caring about me i find it hard when people care so much about me as i am a giver. It has really warmed my heart so much.I hope you all feel brighter this morning and those of you who are suffering i wish you brighter and last but not least i wish you all love and hugs.xxxx

  • Hi Sylvi

    I only just saw this post a few minutes ago and I saw that you are in a flare up (3 days ago). I do hope you are improving....you have been so supportive of me and have found the time to encourage me. Many thanks again

    Rosie .... hugs

  • Aww Rosie that is so lovely of you and thank you very much.xxxxx

  • Sending you a ray of sunshine from sunny Bunbury in Western Australia!! xxx

  • WOW you live a long way away my darling,we could do with some sunshine over here.xxxx

  • Hi sorry to hear that it must be change in the weather.The last few weeks have been rough, pain in my feet ankles and arms is unbearable.Hope you feel better soon

  • I am over the worst of it,only trouble now is hubby has got it.xx

You may also like...